# SDR CALA9802145

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Failed
- Location: Row 20
- Component: Fuseunlimit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT SECTION OF AISLE EMERGENCY PATH LIGHTING INOPERATIVE.  MAINTENANCE FOUND PINS PULLED OUT OF CONNECTOR AT ROW 20 SEAT LIGHT PIGTAIL. THE CONNECTOR WAS REPINNED.  ALSO, FOUND AFT POWER SUPPLY BASE F-2 FUSE BLOWN.  THE FUSE WAS REMOVED AND REPLACED.  OPERATION OF THE EMERGENCY AISLE PATH LIGHTING WAS RESTORED.
